Alert archive / Nebraska / Wind Advisories in 2014
Wind Advisory 6, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Jan 26, 2014, 2:53 AM MST for 26 counties in Nebraska. It took effect at Jan 26, 2014, 11:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2014, 2:53 AM MST (09:53 UTC)
- In effect from
- Jan 26, 2014, 11:00 AM MST
- Expired
- Jan 26, 2014, 8:50 PM MST
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2151 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
759 WWUS73 KLBF 260953 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 353 AM CST SUN JAN 26 2014 ...A STRONG COLD FRONT TO BRING VERY WINDY CONDITIONS THIS AFTERNOON AND EVENING... .A COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON...WITH VERY STRONG NORTHWESTERLY WINDS AROUND 35 MPH AND GUSTS AROUND 50 MPH POSSIBLE. THE STRONGEST WINDS EXPECTED ACROSS NORTH CENTRAL NEBRASKA...ALONG AND EAST OF A VALENTINE TO BROKEN BOW LINE. NEZ005>010-026>029-038-270000- /O.UPG.KLBF.HW.A.0002.140126T1800Z-140127T0600Z/ /O.NEW.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 353 AM CST SUN JAN 26 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS AROUND 50 MPH POSSIBLE. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ004-022>025-035>037-056>059-069>071-094-270000- /O.NEW.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL- KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN... KILGORE 353 AM CST SUN JAN 26 2014 /253 AM MST SUN JAN 26 2014/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 50 MPH POSSIBLE. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PANHANDLE INTO SOUTHWEST NEBRASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROBERG
5 follow-up statements
921 WWUS73 KLBF 261713 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1113 AM CST SUN JAN 26 2014 ...A STRONG COLD FRONT TO BRING VERY WINDY CONDITIONS THIS AFTERNOON AND EVENING... .A COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON...WITH VERY STRONG NORTHWESTERLY WINDS AROUND 35 MPH AND GUSTS AROUND 55 MPH POSSIBLE. THE STRONGEST WINDS ARE EXPECTED ACROSS NORTH CENTRAL NEBRASKA...ALONG AND EAST OF A VALENTINE TO BROKEN BOW LINE. NEZ005>010-026>029-038-270000- /O.CON.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 1113 AM CST SUN JAN 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS AROUND 55 MPH ARE LIKELY. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ004-022>025-035>037-056>059-069>071-094-270000- /O.CON.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL- KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN... KILGORE 1113 AM CST SUN JAN 26 2014 /1013 AM MST SUN JAN 26 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS AROUND 50 MPH ARE LIKELY. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PANHANDLE INTO SOUTHWEST NEBRASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROBERG/BUTTLER
318 WWUS73 KLBF 261752 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1152 AM CST SUN JAN 26 2014 ...A STRONG COLD FRONT TO BRING VERY WINDY CONDITIONS THIS AFTERNOON AND EVENING... .A COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON...WITH VERY STRONG NORTHWESTERLY WINDS AROUND 35 MPH AND GUSTS AROUND 55 MPH POSSIBLE. THE STRONGEST WINDS ARE EXPECTED ACROSS NORTH CENTRAL NEBRASKA...ALONG AND EAST OF A VALENTINE TO BROKEN BOW LINE. NEZ005>010-026>029-270000- /O.NEW.KLBF.HW.W.0002.140126T1800Z-140127T0000Z/ /O.EXT.KLBF.WI.Y.0006.140127T0000Z-140127T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT 1152 AM CST SUN JAN 26 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS TO 65 MPH ARE LIKELY. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NEZ038-270000- /O.CON.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/ CUSTER- INCLUDING THE CITY OF...BROKEN BOW 1152 AM CST SUN JAN 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS AROUND 55 MPH ARE LIKELY. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ004-022>025-035>037-056>059-069>071-094-270000- /O.CON.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL- KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN... KILGORE 1152 AM CST SUN JAN 26 2014 /1052 AM MST SUN JAN 26 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS AROUND 50 MPH ARE LIKELY. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PANHANDLE INTO SOUTHWEST NEBRASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TAYLOR
907 WWUS73 KLBF 261839 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1239 PM CST SUN JAN 26 2014 ...A STRONG COLD FRONT TO BRING VERY WINDY CONDITIONS THIS AFTERNOON AND EVENING... .A COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON...WITH VERY STRONG NORTHWESTERLY WINDS AROUND 35 MPH AND GUSTS AROUND 60 MPH POSSIBLE. THE STRONGEST WINDS ARE EXPECTED ACROSS NORTH CENTRAL AND PORTIONS OF CENTRAL NEBRASKA...ALONG AND EAST OF A VALENTINE TO BROKEN BOW LINE. NEZ038-270000- /O.UPG.KLBF.WI.Y.0006.000000T0000Z-140127T0600Z/ /O.NEW.KLBF.WI.Y.0007.140127T0000Z-140127T0600Z/ /O.EXA.KLBF.HW.W.0002.000000T0000Z-140127T0000Z/ CUSTER- INCLUDING THE CITY OF...BROKEN BOW 1239 PM CST SUN JAN 26 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS AROUND 60 MPH ARE LIKELY. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ005>010-026>029-270000- /O.CON.KLBF.HW.W.0002.000000T0000Z-140127T0000Z/ /O.CON.KLBF.WI.Y.0006.140127T0000Z-140127T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT 1239 PM CST SUN JAN 26 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS UP TO 65 MPH ARE LIKELY. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NEZ004-022>025-035>037-056>059-069>071-094-270000- /O.CON.KLBF.WI.Y.0006.000000T0000Z-140127T0600Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL- KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN... KILGORE 1239 PM CST SUN JAN 26 2014 /1139 AM MST SUN JAN 26 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS: NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS AROUND 50 MPH ARE LIKELY. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PANHANDLE INTO SOUTHWEST NEBRASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TAYLOR
050 WWUS73 KLBF 262354 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 554 PM CST SUN JAN 26 2014 ...ARCTIC BLAST PRODUCING STRONG COLD WINDS THIS EVENING... .STRONG NORTH WINDS WILL GRADUALLY DIMINISH EVENING AS A POWERFUL ARCTIC HIGH PRESSURE SYSTEM BUILDS INTO WESTERN AND NORTH CENTRAL NEBRASKA. NEZ005>010-026>029-270600- /O.CAN.KLBF.HW.W.0002.000000T0000Z-140127T0000Z/ /O.CON.KLBF.WI.Y.0006.140127T0000Z-140127T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT 554 PM CST SUN JAN 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE HIGH WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING: STRONG NORTH WINDS WILL GRADUALLY DIMINISH THIS EVENING. * WINDS: NORTH WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ038-270600- /O.CAN.KLBF.HW.W.0002.000000T0000Z-140127T0000Z/ /O.CON.KLBF.WI.Y.0007.140127T0000Z-140127T0600Z/ CUSTER- INCLUDING THE CITY OF...BROKEN BOW 554 PM CST SUN JAN 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE HIGH WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING: STRONG NORTH WINDS WILL GRADUALLY DIMINISH THIS EVENING. * WINDS: NORTH WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ004-022>025-035>037-056>059-069>071-094-270600- /O.CON.KLBF.WI.Y.0006.000000T0000Z-140127T0600Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL- KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN... KILGORE 554 PM CST SUN JAN 26 2014 /454 PM MST SUN JAN 26 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. * TIMING: STRONG NORTH WINDS WILL GRADUALLY DIMINISH THIS EVENING. * WINDS: NORTH WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG CROSS WINDS THIS EVENING. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
677 WWUS73 KLBF 270350 AAB NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 950 PM CST SUN JAN 26 2014 NEZ004>010-022>029-035>037-056>059-069>071-094-270500- /O.CAN.KLBF.WI.Y.0006.000000T0000Z-140127T0600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 950 PM CST SUN JAN 26 2014 /850 PM MST SUN JAN 26 2014/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DECREASED TO 20 TO 30 MPH AND SHOULD CONTINUE TO FALL OVERNIGHT. THE WIND ADVISORY IS CANCELLED. $$ NEZ038-270500- /O.CAN.KLBF.WI.Y.0007.000000T0000Z-140127T0600Z/ CUSTER- INCLUDING THE CITY OF...BROKEN BOW 950 PM CST SUN JAN 26 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DECREASED TO 20 TO 30 MPH AND SHOULD CONTINUE TO FALL OVERNIGHT. THE WIND ADVISORY IS CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Jan 26, 2:46 AM MST, 7 minutes earlier.
Area forecast discussion, Jan 26, 2:46 AM MST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 AM CST SUN JAN 26 2014 .SYNOPSIS... ISSUED AT 346 AM CST SUN JAN 26 2014 AN ARCTIC FRONT IS CURRENTLY SITUATED ACROSS SOUTHERN ALBERTA AND SASKATCHEWAN CANADA...BUT MOVING QUICKLY SOUTH. MEANWHILE...A LEAD SURFACE LOW IS LOCATED IN NORTHERN IOWA. NORTHWEST WINDS ACROSS SOUTH DAKOTA ARE QUITE GUSTY TO NEAR 35 KTS IN SOME AREAS. TEMPERATURES IN WESTERN NEBRASKA QUITE MILD AS OF 09Z...MAINLY IN THE LOWER/MID 40S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 346 AM CST SUN JAN 26 2014 THE ARCTIC FRONT TODAY WILL RACE SOUTHWARD TO SOUTHERN SOUTH DAKOTA BY 18Z AND THROUGH SOUTHERN NEBRASKA BY 00Z MONDAY. STRONG NORTHWEST WINDS WILL DEVELOP BY 18Z AND PERSIST INTO THIS EVENING. WINDS ALOFT AT H85 WILL BE QUITE STRONG AT 40-45KTS THIS AFTERNOON/EARLY EVENING TO PRODUCE SUSTAINED WINDS OF 35 MPH OR SLIGHTLY STRONGER...ESPECIALLY EAST OF VALENTINE THROUGH BROKEN BOW...ALONG WITH GUSTS TO AROUND 50 MPH. ANOTHER CORRIDOR OF STRONGER WINDS NEAR THESE LEVELS ACROSS SWRN NEBR. DUE TO RECENT PROBLEMS WITH BLOWING DUST...SEE NO REASON THIS WILL NOT OCCUR AGAIN MAINLY WEST OF AN OSHKOSH THROUGH HAYES CENTER LINE THIS AFTERNOON/EARLY EVENING. HAVE REPLACED THE HIGH WIND WATCH WITH A WIND ADVISORY AND ADDED REMAINDER OF WESTERN NEBRASKA IN A WIND ADVISORY FROM 18Z TODAY UNTIL 06Z THIS EVENING. ALSO A CHANCE/SLIGHT CHANCE FOR -RW LATE THIS MORNING/EARLY AFTERNOON ACROSS NCTRL NEBRASKA WITH A MIX AND CHANGE OVER TO -SW BY MID AFTERNOON. MOISTURE WILL BE LIMITED AND DUE TO FAST SOUTHWARD MOVEMENT OF H3 JET MAX...THE CHANCES FOR MEASURABLE AMOUNTS ABOVE A TRACE ARE LOW. ACROSS THE SOUTH...INCLUDED A SLIGHT CHANCE FOR SPRINKLES/FLURRIES AFTER 21Z UNTIL 02Z IN THE SOUTHWEST. WITH MUCH COLDER AIR PUSHING SOUTH THIS AFTERNOON...HIGHS REACHED BY AROUND 18Z IN THE LOWER 40S NORTH THEN FALLING TEMPERATURES INTO THE 20S IN THE AFTERNOON. HIGHS IN THE SOUTHWEST IN THE LOWER 50S REACHED BY 21Z. CLEARING SKIES TONIGHT AND VERY COLD. WILL REMAIN BREEZY MUCH OF CENTRAL AND EAST OVERNIGHT AND WITH LOWS FALLING TO ZERO TO 5 BELOW...WIND CHILLS TO FALL BELOW 20 BELOW ZERO OR COLDER AFTER MIDNIGHT. A WIND CHILL ADVISORY ALSO ISSUED FOR AREAS GENERALLY EAST OF A LINE FROM SHERIDAN COUNTY THROUGH LINCOLN COUNTY. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 346 AM CST SUN JAN 26 2014 THE ROLLER COASTER CONTINUES FOR THE LONG TERM. MONDAY THE COLD AIR WILL BE WELL ESTABLISHED ACROSS THE PLAINS. UPSLOPE FLOW ACROSS THE FRONT RANGE...MAINLY IN CO...TO PRODUCE SOME LIGHT SNOW...HOWEVER NW FLOW ALOFT TO TRACK ANY SNOW SOUTH OF THE CWA...THUS DRY AND COLD FOR THE CWA. MONDAY HIGHS ARE WELL BELOW NORMAL /AROUND 10 NORTHEAST ZONES TO AROUND 20 SW/ WITH GUIDANCE IN FAIRLY GOOD AGREEMENT AS 850 MB TEMPS REMAIN IN THE -15 TO -25 C RANGE. MONDAY NIGHT GOING TO BE ANOTHER BITTER COLD NIGHT WITH LOWS FOR MOST OF THE AREA AROUND OR BELOW ZERO. WINDS LOOK TO BE ON THE LIGHT SIDE AND DO NOT EXPECT ANY WIND CHILL HEADLINE. BY TUESDAY THE BITTERLY COLD AIR WILL BEGIN TO PUSH EASTWARD SLOWLY. THIS WILL ALLOW FOR SLIGHT WARMING BY TUES AFTN. HIGHS FROM THE TEENS TO THE MID 20S...ONLY 5 TO 10 DEGREES ABOVE MONDAY. WAA KICKS IN TUESDAY NIGHT INTO WED. GUIDANCE AND FORECAST FOLLOWS A SURGE UPWARD AS WARM AIR ARRIVES DUE TO WEAK RIDGING AHEAD OF A WEST COAST TROUGH. HIGHS IN SW NEB SHOULD BE NEAR 50 AND N CENTRAL CLOSER TO 40. WARM UP WILL BE SHORT LIVED AS THE NEXT COLD FRONT BEGINS TO IMPACT THE AREA. TEMPS FALL INTO THE 20S AND 30S FOR THURSDAY. WITH THE FRONTAL PASSAGE WED NIGHT INTO THURS COULD SEE SOME LIGHT PRECIP...IN THE FORM OF SNOW. MOISTURE IS LIMITED SO NOT EXPECTING MUCH IN ACCUMULATION AT THIS TIME. BY FRIDAY AND INTO NEXT WEEKEND A TROUGH WILL PUSH ACROSS THE WEST AND ONTO THE PLAINS. MODELS CONTINUE TO STRUGGLE WITH THE STRENGTH AND TRACK OF THE TROUGH...WHICH COMES ACROSS IN PIECES. WITH ZONAL TO SOUTHWEST FLOW...IT APPEARS THE HIGH PLAINS SHOULD SEE AT LEAST A CHANCE FOR SOME MUCH NEEDED MEASURABLE PRECIP...ALTHOUGH WILL HAVE TO WAIT TO SEE HOW MEASURABLE THE PRECIP WILL BE. WILL CONTINUE TO USE THE MODEL BLEND AND WATCH FOR BETTER AGREEMENT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1125 PM CST SAT JAN 25 2014 SPORADIC SFC WIND GUSTS TO 40KT ARE POSSIBLE OVERNIGHT ALONG AND NORTH OF A LINE FROM KVTN-KANW-KONL AS A WEAK COLD FRONT DROPS THROUGH THIS AREA. OTHERWISE VFR IS EXPECTED THROUGH 21Z SUNDAY. THEREAFTER A STRONG FAST MOVING ARCTIC FRONT SWEEPS THE FCST AREA WITH WINDS INCREASING TO 34030G45KT. MVFR/LOCAL IFR DEVELOPS ALONG THE FRONT IN STRATUS AND SCATTERED SNOW SHOWERS. VFR IS EXPECTED ALL AREAS BY 00Z SUNDAY EVENING AND BEYOND. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT FOR NEZ004>010-022>029-035>038-056>059- 069>071-094. WIND CHILL ADVISORY FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 10 AM CST /9 AM MST/ MONDAY FOR NEZ004>010-023>029-036>038-059-094. && SYNOPSIS...ROBERG SHORT TERM...ROBERG LONG TERM...MASEK AVIATION...CDC
Hazardous weather outlook, Jan 25, 3:04 PM MST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 404 PM CST SAT JAN 25 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-262215- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 404 PM CST SAT JAN 25 2014 /304 PM MST SAT JAN 25 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG ARCTIC COLD FRONT WILL DROP SOUTH ACROSS THE AREA SUNDAY. WINDS WILL BECOME VERY STRONG BEHIND THE FRONT AND COULD PRODUCE PATCHY BLOWING DUST. ALSO...THE COMBINATION OF DROPPING TEMPERATURES AND THE GUSTY WINDS WILL CREATE BITTERLY COLD WIND CHILLS SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 3:00 AM MST | Wind Chill Advisory | LBF | Arthur, Blaine, Boyd, Brown, Cherry, Custer and 15 more | 30 hr |
| Jan 26, 10:52 AM MST | High Wind Warning | LBF | Blaine, Boyd, Brown, Cherry, Custer, Garfield and 5 more | 6 hr |
| Jan 26, 11:39 AM MST | Wind Advisory | LBF | Custer | 9 hr |
Nearby
Wind Advisories in Nebraska, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.